# SDR SWAA2020100119287

- Difficulty date: September 30, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 58,982 hours, 29,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: External Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT JUST AFT OF L2 DOOR EXTERNAL FUSELAGE IS INOPERABLE.  RE-LAMPED EMERGENCY EXIT LIGHT JUST AFT OF L2 DOOR, PER AMM 33-51-04.  OPERATIONS CHECK GOOD.
